# SDR AALA201706099008

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 61,417 hours, 26,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021000
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT INOPERATIVE. REPLACED THE BATTERY.
